# SDR UHLA2012110200349

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 20,991 hours, 12,955 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPEN MESSAGE "RED" ON CLIMBOUT.  RETURNED TO FIELD, DID NOT DECLARE EMERGENCY.  REMOVED AND REPLACED L1 DOOR HARNESS PER AMM 52-72-20.  ALL CHECKS GOOD.
